Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 32, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 8, 2015, 3:42 PM CDT for Allen County, Neosho County, Kansas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2015, 3:42 PM CDT (20:42 UTC)
- Expired
- Apr 8, 2015, 4:03 PM CDT
- In force
- 21 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Allen County, KS, Neosho County, KS
The radar
The Pleasant Hill radar (KEAX), 156 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 2:47 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
| Apr 8, 3:37 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2027 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
942
WUUS53 KICT 082042
SVRICT
KSC001-133-082115-
/O.NEW.KICT.SV.W.0032.150408T2042Z-150408T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
342 PM CDT WED APR 8 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ALLEN COUNTY IN SOUTHEASTERN KANSAS...
NORTHEASTERN NEOSHO COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 415 PM CDT
* AT 342 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF LA HARPE TO 10 MILES SOUTH OF MORAN
TO NEAR ST. PAUL...MOVING NORTHEAST AT 75 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
HUMBOLDT...ERIE...ST. PAUL...WALNUT...SAVONBURG...ELSMORE AND
STARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3750 9533 3782 9544 3788 9508 3749 9509
TIME...MOT...LOC 2042Z 247DEG 64KT 3783 9527 3776 9522 3755 9518
HAIL...1.00IN
WIND...70MPH
$$
BILLINGS WRIGHT2 follow-up statements
083
WWUS53 KICT 082055
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
355 PM CDT WED APR 8 2015
KSC001-133-082115-
/O.CON.KICT.SV.W.0032.000000T0000Z-150408T2115Z/
ALLEN KS-NEOSHO KS-
355 PM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHEASTERN ALLEN AND NORTHEASTERN NEOSHO COUNTIES...
AT 355 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BRONSON TO UNIONTOWN TO NEAR HEPLER...MOVING
NORTHEAST AT 75 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ERIE...ST. PAUL...WALNUT...SAVONBURG...ELSMORE AND STARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3750 9523 3783 9534 3788 9508 3749 9509
TIME...MOT...LOC 2055Z 247DEG 64KT 3792 9500 3785 9495 3764 9491
HAIL...1.00IN
WIND...70MPH
$$
KETCHAM150
WWUS53 KICT 082103
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
403 PM CDT WED APR 8 2015
KSC001-133-082113-
/O.CAN.KICT.SV.W.0032.000000T0000Z-150408T2115Z/
ALLEN KS-NEOSHO KS-
403 PM CDT WED APR 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALLEN AND
NORTHEASTERN NEOSHO COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3750 9523 3783 9534 3788 9508 3749 9509
TIME...MOT...LOC 2100Z 247DEG 64KT 3796 9488 3789 9483 3768 9479
$$
KETCHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:53 PM CDT, 49 minutes earlier.
Area forecast discussion, Apr 8, 2:53 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 253 PM CDT WED APR 8 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 245 PM CDT WED APR 8 2015 THIS EVENING-TONIGHT: LATEST SURFACE ANALYSIS SHOWS MAIN SURFACE BOUNDARY LOCATED JUST TO THE SE OF ICT METRO...MAINLY FROM EUREKA TO MULVANE TO WELLINGTON. THE INITIAL ROUND OF CONVECTION HAS ALREADY BEGUN OVER SRN KS...WITH MULTICELL STORMS PRODUCING MAINLY HAIL AND DAMAGING WINDS. THIS INITIAL ROUND OF STORMS WILL STAY IN THE WARM SECTOR ACROSS SE KS FOR THE EARLY AFTERNOON HOURS. WITH THE MAIN CONCERN FROM THIS ROUND BEING LARGE HAIL AND DAMAGING WINDS GIVEN THE UNSTABLE AIRMASS AND FAVORABLE BULK SHEAR. LATEST SHORT TERM HI-RES MODELS CONTINUE TO SHOW THE BOUNDARY RETROGRADING BACK TO THE NORTH EARLY THIS EVENING BETWEEN 21Z-02Z... WITH A SIGNIFICANT INCREASE OF LOW LEVEL CAPE BACK TOWARDS THE KICT METRO. THIS IN CONJUNCTION WITH THE INCREASE IN BULK SHEAR FROM THE INCOMING DISTURBANCE COUPLED WITH THE LOW LEVEL JET WILL PRODUCE A SCENARIO VERY FAVORABLE FOR TORNADIC SUPERCELLS TO DEVELOP ALONG THE DRY LINE AS IT SHARPENS FOR AREAS TO THE WEST AND SW OF SOUTH CENTRAL KS. THIS WILL LEAD TO A SECOND POSSIBLY MORE SIGNIFICANT CHANCE OF STORMS FOR LATER THIS EVENING WELL AFTER DARK. LATEST HI- RES MODEL CONTINUE TO SHOW 0-8KM SHEAR IS VERY FAVORABLE FOR SUPERCELLS AND POSSIBLE LONG TRACK TORNADOES. INCREASED MLCAPE TO 2000-2500 J/KG AND LOWERING LCL LEVELS WOULD ALSO SUGGEST A STRONG TORNADO THREAT AS WELL. SO THIS SETUP WOULD STILL LEAD TO HIGH LIKELYHOOD OF THE TORNADO THREAT CONTINUING WELL AFTER DARK FOR AREAS AREAS ACROSS SOUTH CENTRAL KS...MAINLY ALONG OR SOUTH OF HIGHWAY 54/400. EXPECT THE SEVERE CONVECTION TO CONTINUE FOR THE OVERNIGHT HOURS...WITH PROGRESSION OF THE STORMS TO THE EAST INTO THE FLINT HILLS AND SOUTHEAST KS. DEEP LAYER SHEAR LOOKS TO WANE SOME AFTER MIDNIGHT...WHICH WILL LIKELY SHIFT THE SEVERE WEATHER MODE TO MORE OF A LARGE HAIL AND DAMAGING WIND CHANCE. THU: COULD SEE SOME LINGERING STORMS ACROSS PORTIONS OF SOUTHEAST KS IN THE MORNING HOURS AS THE DRY LINE/BOUNDARY SURGES EAST INTO WRN MO. IT NOT COMPLETELY OUT OF THE REALM OF POSSIBILITY THAT SOME LINGERING STRONG STORMS WILL BE OVER SE KS...BUT THIS CHANCE WILL BE SHORT LIVED. EXPECT THE THU AFTERNOON SEVERE THREAT TO OVER EXTREME SE KS AND MAINLY IN SW MO. WITH THE REST OF THE REGION SEEING NICE WEATHER RETURN TO THE AREA...WITH DRIER AIR MOVING INTO THE AREA. FRI-EARLY SAT: A COUPLE OF NICE DAY EXPECTED FOR FRI AND EARLY SAT AS A LARGE AREA OF HIGH PRESSURE MOVES ACROSS THE PLAINS INTO THE SRN PLAINS. THIS WILL LEAD TO NEAR SEASONAL TEMPS AND SUNNY SKIES IN MOST LOCATIONS. AS SATURDAY PROGRESSES...LOW LEVEL MOISTURE WILL RAPIDLY RETURN TO THE AREA FOR AREAS WEST OF THE FORECAST AREA FOR SAT AFTERNOON. COULD SEE SHOWERS AND THUNDERSTORMS DEVELOP TO THE WEST OF THE AREA AND POSSIBLY MOVE INTO SOME OF THE WRN PORTIONS OF COUNTY WARNING AREA BY SAT EVENING. SAT NIGHT: ISENTROPIC LIFT AND MOISTURE RETURN WILL CONTINUE OVER THE WRN HALF OF THE FORECAST AREA FOR SAT NIGHT. THIS MAY LEAD TO A CHANCE OF SHOWERS AND THUNDERSTORM COVERAGE INCREASING ACROSS MOST OF THE AREA FOR SAT NIGHT. KETCHAM .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 245 PM CDT WED APR 8 2015 MEDIUM RANGE MODELS DO DIFFER SOME ON HOW SUN AND MON WILL PLAY OUT. BUT BOT MODELS SUGGEST ANOTHER CHANCE OF THUNDERSTORMS ON SUNDAY...WITH POSSIBLE STRONG TO SEVERE STORMS. THE ECMWF LOOKS TO CLEAR THINGS OUT ON MON...WHILE THE GFS SUGGESTS A BOUNDARY MAY BE STATIONARY ACROSS SRN KS FOR MON. KETCHAM && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1208 PM CDT WED APR 8 2015 CONVECTION NOW DEVELOPING OVER OKLAHOMA WILL MOVE NORTHEAST INTO THE AIRSPACE AND CONTINUE WITH SEVERAL ROUNDS THROUGH 6Z. THIS WILL AFFECT ALL AIRPORTS AND FIELDS ALONG AND SOUTHEAST OF KSLN- KVNX. THESE STORMS WILL BE SEVERE AND SHOULD BE AVOIDED. FOG...WHICH CONTINUES TO AFFECT KHUT...KRSL...KSLN HAS BEEN SLOW TO BURN OFF. THINK IT SHOULD BE GONE BY 21Z. VFR CONDITIONS SHOULD PERSIST THROUGH 03Z...WITH FOG REDEVELOPMENT THERE POSSIBLE THROUGH 12Z. THE COLD FRONT WILL CLEAR THE AREA BY 14Z. && .FIRE WEATHER... ISSUED AT 245 PM CDT WED APR 8 2015 MAIN FIRE WEATHER CONCERNS LOOK TO ON THURSDAY. EVEN WITH PLENTY OF LOW LEVEL MOISTURE...VERY HIGH FIRE DANGER WILL BE IN PLACE OVER SOUTH CENTRAL AND SE KS DUE TO GUSTY SOUTH WINDS. HOWEVER...THE CRITICAL FIRE WEATHER DAY LOOKS TO BE THU. THIS IS WHEN STRONG NW WINDS WILL BE IN PLACE BY THE AFTERNOON HOURS ALONG WITH RH'S IN THE 35-45 PERCENT RANGE. WIND SPEEDS THU AFTERNOON WILL BE IN THE 20-30 MPH RANGE WITH HIGHER GUSTS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 56 71 38 68 / 30 10 0 0 HUTCHINSON 52 67 37 68 / 20 10 0 0 NEWTON 54 67 38 67 / 30 10 0 0 ELDORADO 60 69 40 68 / 40 10 10 0 WINFIELD-KWLD 61 72 41 68 / 30 10 0 0 RUSSELL 46 63 35 67 / 20 10 10 0 GREAT BEND 46 64 35 67 / 10 10 0 0 SALINA 50 65 35 68 / 30 20 10 0 MCPHERSON 51 66 36 67 / 30 10 10 0 COFFEYVILLE 65 76 43 68 / 40 30 10 0 CHANUTE 64 73 41 68 / 50 30 10 0 IOLA 63 72 40 67 / 50 30 10 0 PARSONS-KPPF 64 74 42 68 / 50 30 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 8, 3:29 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 329 PM CDT WED APR 8 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-092030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 329 PM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS SOUTHEAST KANSAS THIS AFTERNOON. THESE WILL CONTINUE TO AFFECT AREAS ALONG AND EAST OF THE KANSAS TURNPIKE. VERY LARGE HAIL TO BASEBALLS AND WINDS TO 75 MPH ARE POSSIBLE WITH THESE STORMS. ADDITIONAL STORMS WILL DEVELOP ACROSS SOUTH CENTRAL KANSAS THIS EVENING BETWEEN 5 AND 7 PM. THESE WILL OCCUR AS CONDITIONS BECOME MORE FAVORABLE FOR TORNADOES...SOME OF WHICH MAY BE STRONG. THESE STORMS WILL ALSO INCLUDE THE POTENTIAL FOR BASEBALL SIZE HAIL AND 70 MPH WINDS. THIS TORNADO THREAT WILL CONTINUE WELL AFTER DARK AS THE STORMS MOVE NORTHEAST ACROSS PORTIONS OF SOUTHERN KANSAS INTO SOUTHEAST KANSAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW STORMS WILL BE POSSIBLE OVER FAR SOUTHEAST KANSAS THURSDAY WITH A FEW STRONG STORMS POSSIBLE. STORMS WILL THEN RETURN TO THE FORECAST FOR SATURDAY NIGHT THROUGH THE WEEKEND. VERY HIGH TO POSSIBLY EXTREME GRASSLAND FIRE DANGER WILL OVERSPREAD THE ENTIRE AREA FOR THURSDAY AFTERNOON DUE TO GUSTY NORTHWEST WINDS AND AGAIN SATURDAY AFTERNOON FOR CENTRAL KANSAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP LAWSON/KETCHAM
In the hours before
Local storm report, Apr 8, 2:59 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
259 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM TSTM WND GST 2 S BUXTON 37.42N 95.92W
04/08/2015 E60 MPH WILSON KS TRAINED SPOTTER
HEAVY RAIN.
&&
JASLocal storm report, Apr 8, 3:05 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
305 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 2 W INDEPENDENCE 37.23N 95.75W
04/08/2015 E0.75 INCH MONTGOMERY KS TRAINED SPOTTER
&&
VJPLocal storm report, Apr 8, 3:14 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
314 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM TSTM WND GST 2 S BUXTON 37.42N 95.92W
04/08/2015 E60 MPH WILSON KS TRAINED SPOTTER
&&
JASLocal storm report, Apr 8, 3:27 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
327 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM TSTM WND GST CHANUTE 37.67N 95.46W
04/08/2015 M67 MPH NEOSHO KS ASOS
&&
JASLocal storm report, Apr 8, 3:30 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
330 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM TSTM WND GST CHANUTE 37.67N 95.46W
04/08/2015 M67.00 MPH NEOSHO KS ASOS
&&
VJPLocal storm report, Apr 8, 3:32 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
332 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL YATES CENTER 37.87N 95.74W
04/08/2015 E0.75 INCH WOODSON KS PUBLIC
PUBLIC REPORTED VIA TWITTER OF DIME SIZED HAIL.
0325 PM TSTM WND GST 7 SSW IOLA 37.83N 95.45W
04/08/2015 E60.00 MPH ALLEN KS EMERGENCY MNGR
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:33 PM CDT | Special Weather Statement | ICT | Wilson | 27 min |
| Apr 7, 8:43 PM CDT | Severe Thunderstorm Warning | ICT | Neosho, Wilson | 47 min |
| Apr 7, 8:49 PM CDT | Special Weather Statement | ICT | Allen | 11 min |
| Apr 7, 9:02 PM CDT | Tornado Warning | ICT | Neosho, Wilson | 28 min |
| Apr 7, 9:29 PM CDT | Severe Thunderstorm Warning | ICT | Neosho, Wilson | 46 min |
| Apr 7, 9:38 PM CDT | Special Weather Statement | ICT | Allen | 22 min |
| Apr 7, 10:04 PM CDT | Areal Flood Warning | ICT | Neosho, Wilson | 5 hr |
| Apr 7, 10:16 PM CDT | Tornado Warning | ICT | Labette, Montgomery, Neosho, Wilson | 29 min |
| Apr 7, 10:45 PM CDT | Tornado Warning | ICT | Labette, Montgomery, Neosho, Wilson | 30 min |
| Apr 7, 11:14 PM CDT | Tornado Warning | ICT | Labette, Montgomery | 31 min |
| Apr 7, 11:41 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 49 min |
| Apr 8, 12:25 AM CDT | Severe Thunderstorm Warning | ICT | Labette | 50 min |
| Apr 8, 12:29 AM CDT | Areal Flood Warning | ICT | Labette | 5 hr |
| Apr 8, 5:09 AM CDT | Special Weather Statement | ICT | Neosho | 36 min |
| Apr 8, 5:17 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 28 min |
| Apr 8, 1:48 PM CDT | Special Weather Statement | ICT | Chautauqua | 57 min |
| Apr 8, 1:56 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 49 min |
| Apr 8, 2:35 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 55 min |
| Apr 8, 3:06 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Montgomery, Neosho, Wilson, Woodson | 39 min |
| Apr 8, 3:18 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 42 min |
| Apr 8, 3:58 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 17 min |
| Apr 8, 4:47 PM CDT | Special Weather Statement | ICT | Chautauqua | 28 min |
| Apr 8, 5:05 PM CDT | Special Weather Statement | ICT | Greenwood | 25 min |
| Apr 8, 5:26 PM CDT | Special Weather Statement | ICT | Greenwood | 34 min |
| Apr 8, 5:40 PM CDT | Special Weather Statement | ICT | Kingman | 35 min |
| Apr 8, 5:50 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 22 min |
| Apr 8, 6:00 PM CDT | Special Weather Statement | ICT | Wilson | 30 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.